Quartic Thue equations

Shabnam Akhtari, Ryotaro Okazaki

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We will give upper bounds upon the number of integral solutions to binary quartic Thue equations. We will also study the geometric properties of a specific family of binary quartic Thue equations to establish sharper upper bounds.

Original languageEnglish (US)
Pages (from-to)40-60
Number of pages21
JournalJournal of Number Theory
Issue number1
StatePublished - Jan 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Quartic Thue equations'. Together they form a unique fingerprint.

Cite this